International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 293-298
On almost increasing sequences and its applications
Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
Received 7 July 1999; Revised 18 April 2000
Copyright © 2001 Hikmet S. Özarslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a general theorem on summability
factors, which generalizes a theorem of Bor (1994) on summability factors, under weaker conditions by
using an almost increasing sequence.